American Journal of Computational Mathematics

Vol.5 No.3(2015), Paper ID 59433, 12 pages

DOI:10.4236/ajcm.2015.53029

 

Adaptive Reduced Basis Methods Applied to Structural Dynamic Analysis

 

Yonghui Huang, Yi Huang

 

Sunwoda Electronic Co., Ltd., Shenzhen, China
College of Mechanical and Vehicle Engineering, Hunan University, Changsha, China

 

Copyright © 2015 Yonghui Huang, Yi Huang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Huang, Y. and Huang, Y. (2015) Adaptive Reduced Basis Methods Applied to Structural Dynamic Analysis. American Journal of Computational Mathematics, 5, 317-328. doi: 10.4236/ajcm.2015.53029.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.